| Model Number |
104523 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
02/13/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation of this event is in progress.Once the investigation is complete, a supplemental report will be submitted.
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system was evaluated for pain at the anchor implant site.A cortisone injection was administered to relieve the pain during healing.
Event or Problem Description
The patient¿s symptoms persisted despite receiving a pain injection.A revision procedure was completed on (b)(6) 2026, and the anchors were removed to resolve the reported event.
Additional Manufacturer Narrative
The anchors were not returned to saluda.A root cause for the reported implant pain could not be definitively determined but may have been related to the patient being thin.The evoke scs system surgical guide details potential risks associated with surgery and spinal cord stimulation including, "temporary or persistent post-surgical pain at hardware implantation sites and the patient may require surgery (including revision, explant, and replacement) as a result.¿.